RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 3, Pages 433–447 (Mi mz434)  

This article is cited in 9 scientific papers (total in 9 papers)

On Some Groups with Finite Involution Saturated with Finite Simple Groups

A. I. Sozutova, A. K. Shlepkinb

a Krasnoyarsk State Academy of Architecture and Construction
b Krasnoyarsk State Agricultural University

Abstract: In the paper, on the basis of the notion of saturation introduced in [1], we give a characterization of locally finite simple groups $Re(P)$, $Sz(Q)$ and $L_2(P)$ with an Abelian Sylow 2-subgroup in the classes of mixed and periodic groups. A part of the main results was announced in [2]. Theorem 2 of the paper generalizes results of [3, 4].

DOI: https://doi.org/10.4213/mzm434

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:3, 398–410

Bibliographic databases:

UDC: 512.544
Received: 29.01.2001

Citation: A. I. Sozutov, A. K. Shlepkin, “On Some Groups with Finite Involution Saturated with Finite Simple Groups”, Mat. Zametki, 72:3 (2002), 433–447; Math. Notes, 72:3 (2002), 398–410

Citation in format AMSBIB
\Bibitem{SozShl02}
\by A.~I.~Sozutov, A.~K.~Shlepkin
\paper On Some Groups with Finite Involution Saturated with Finite Simple Groups
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 3
\pages 433--447
\mathnet{http://mi.mathnet.ru/mz434}
\crossref{https://doi.org/10.4213/mzm434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1963170}
\zmath{https://zbmath.org/?q=an:1050.20027}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 3
\pages 398--410
\crossref{https://doi.org/10.1023/A:1020507606449}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179160400011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141851244}


Linking options:
  • http://mi.mathnet.ru/eng/mz434
  • https://doi.org/10.4213/mzm434
  • http://mi.mathnet.ru/eng/mz/v72/i3/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. G. Rubashkin, K. A. Filippov, “Periodic groups saturated with the groups $L_2(p^n)$”, Siberian Math. J., 46:6 (2005), 1119–1122  mathnet  crossref  mathscinet  zmath  isi
    3. D. V. Lytkina, V. D. Mazurov, “Groups containing a strongly embedded subgroup”, Algebra and Logic, 48:2 (2009), 108–114  mathnet  crossref  mathscinet  zmath  isi
    4. D. V. Lytkina, “On the periodic groups saturated by direct products of finite simple groups”, Siberian Math. J., 52:2 (2011), 267–273  mathnet  crossref  mathscinet  isi
    5. A. A. Kuznetsov, K. A. Filippov, “Gruppy, nasyschennye zadannym mnozhestvom grupp”, Sib. elektron. matem. izv., 8 (2011), 230–246  mathnet
    6. K. A. Filippov, “On periodic groups saturated by finite simple groups”, Siberian Math. J., 53:2 (2012), 345–351  mathnet  crossref  mathscinet  isi
    7. Filippov K.A., “Gruppy s usloviyami nasyschennosti”, Matematicheskii forum (itogi nauki. yug Rossii), 6 (2012), 155–164  elib
    8. D. V. Lytkina, V. D. Mazurov, “Periodicheskie gruppy, nasyschennye konechnymi prostymi gruppami”, Tr. In-ta matem., 23:2 (2015), 72–75  mathnet
    9. D. V. Lytkina, V. D. Mazurov, “Characterization of simple symplectic groups of degree $4$ over locally finite fields of characteristic $2$ in the class of periodic groups”, Siberian Math. J., 58:5 (2017), 850–858  mathnet  crossref  crossref  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:258
    Full text:108
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020